# SDR DALA1310053748

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Part number: 111A13087
- Condition: Cracked
- Location: Lt Mlg Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BULKHEAD VERTICAL STANCHION CRACKED AT LOWER END STA 663, LBL28. REPAIRED IAW ERA 511676-14.
